MathSciNet Relay Station
MathSciNet bibliographic data
MR2105448 (2005g:54018) 54B20 (54E40 54F15)
Charatonik, Janusz J.; Charatonik, Włodzimierz J. Weak and small Whitney properties. Spring Topology and Dynamical Systems Conference. Topology Proc. 28 (2004), no. 1, 69–79.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement